# SDR 2013FA0000187

- Difficulty date: March 16, 2013
- Submitted: March 22, 2013
- Operation: General aviation
- Aircraft: N35491
- Make and model: Cessna 172R
- Aircraft serial: 17281069
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: CM358910
- Condition: Failed
- Location: Landing Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING LIGHT SWITCH FAILED IN "ON" POSITION.  LIGHTS COULD NOT BE TURNED OFF.  SWITCH VERY HOT TO TOUCH.
